uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Ferm, Lars
Publications (10 of 35) Show all publications
Ferm, L., Hellander, A. & Lötstedt, P. (2010). An adaptive algorithm for simulation of stochastic reaction-diffusion processes. Journal of Computational Physics, 229, 343-360
Open this publication in new window or tab >>An adaptive algorithm for simulation of stochastic reaction-diffusion processes
2010 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 229, p. 343-360Article in journal (Refereed) Published
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-108918 (URN)10.1016/j.jcp.2009.09.030 (DOI)000272760500008 ()
Projects
eSSENCE
Available from: 2009-10-04 Created: 2009-10-04 Last updated: 2018-01-13Bibliographically approved
Ferm, L. & Lötstedt, P. (2009). Adaptive solution of the master equation in low dimensions. Applied Numerical Mathematics, 59, 187-204
Open this publication in new window or tab >>Adaptive solution of the master equation in low dimensions
2009 (English)In: Applied Numerical Mathematics, ISSN 0168-9274, E-ISSN 1873-5460, Vol. 59, p. 187-204Article in journal (Refereed) Published
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-15173 (URN)10.1016/j.apnum.2008.01.004 (DOI)000261485800011 ()
Available from: 2008-10-02 Created: 2008-10-02 Last updated: 2018-01-12Bibliographically approved
Hellander, A., Ferm, L. & Lötstedt, P. (2009). Adaptive stochastic hybrid simulation of biochemical reaction-diffusion models. In: Proc. 3rd International Conference on Foundations of Systems Biology in Engineering (pp. 4). The Systems Biology Institute
Open this publication in new window or tab >>Adaptive stochastic hybrid simulation of biochemical reaction-diffusion models
2009 (English)In: Proc. 3rd International Conference on Foundations of Systems Biology in Engineering, The Systems Biology Institute , 2009, p. 4-Conference paper, Published paper (Refereed)
Place, publisher, year, edition, pages
The Systems Biology Institute, 2009
National Category
Computer Sciences Biochemistry and Molecular Biology
Identifiers
urn:nbn:se:uu:diva-128451 (URN)
Available from: 2009-08-12 Created: 2010-07-20 Last updated: 2018-01-12Bibliographically approved
Ferm, L., Hellander, A. & Lötstedt, P. (2009). An adaptive algorithm for simulation of stochastic reaction-diffusion processes.
Open this publication in new window or tab >>An adaptive algorithm for simulation of stochastic reaction-diffusion processes
2009 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2009-010
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-102630 (URN)
Available from: 2009-05-10 Created: 2009-05-10 Last updated: 2018-01-13Bibliographically approved
Engblom, S., Ferm, L., Hellander, A. & Lötstedt, P. (2009). Simulation of stochastic reaction-diffusion processes on unstructured meshes. SIAM Journal on Scientific Computing, 31, 1774-1797
Open this publication in new window or tab >>Simulation of stochastic reaction-diffusion processes on unstructured meshes
2009 (English)In: SIAM Journal on Scientific Computing, ISSN 1064-8275, E-ISSN 1095-7197, Vol. 31, p. 1774-1797Article in journal (Refereed) Published
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-97689 (URN)10.1137/080721388 (DOI)000267746200008 ()
Available from: 2008-11-07 Created: 2008-11-07 Last updated: 2018-01-13Bibliographically approved
Ferm, L., Lötstedt, P. & Hellander, A. (2008). A hierarchy of approximations of the master equation scaled by a size parameter. Journal of Scientific Computing, 34, 127-151
Open this publication in new window or tab >>A hierarchy of approximations of the master equation scaled by a size parameter
2008 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 34, p. 127-151Article in journal (Refereed) Published
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-12482 (URN)10.1007/s10915-007-9179-z (DOI)000252419800002 ()
Available from: 2008-01-16 Created: 2008-01-16 Last updated: 2018-01-12Bibliographically approved
Engblom, S., Ferm, L., Hellander, A. & Lötstedt, P. (2008). Simulation of stochastic reaction-diffusion processes on unstructured meshes.
Open this publication in new window or tab >>Simulation of stochastic reaction-diffusion processes on unstructured meshes
2008 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2008-012
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-16090 (URN)
Available from: 2008-04-18 Created: 2008-04-18 Last updated: 2018-01-12Bibliographically approved
Ferm, L., Lötstedt, P. & Hellander, A. (2007). A hierarchy of approximations of the master equation scaled by a size parameter.
Open this publication in new window or tab >>A hierarchy of approximations of the master equation scaled by a size parameter
2007 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2007-011
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-10632 (URN)
Available from: 2007-04-17 Created: 2007-04-17 Last updated: 2018-01-12Bibliographically approved
Ferm, L. & Lötstedt, P. (2007). Adaptive solution of the master equation in low dimensions.
Open this publication in new window or tab >>Adaptive solution of the master equation in low dimensions
2007 (English)Report (Other academic)
Series
Technical report / Department of Information Technology, Uppsala University, ISSN 1404-3203 ; 2007-023
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-11339 (URN)
Available from: 2007-09-06 Created: 2007-09-06 Last updated: 2018-01-12Bibliographically approved
Ferm, L. & Lötstedt, P. (2007). Numerical method for coupling the macro and meso scales in stochastic chemical kinetics. BIT Numerical Mathematics, 47, 735-762
Open this publication in new window or tab >>Numerical method for coupling the macro and meso scales in stochastic chemical kinetics
2007 (English)In: BIT Numerical Mathematics, ISSN 0006-3835, E-ISSN 1572-9125, Vol. 47, p. 735-762Article in journal (Refereed) Published
National Category
Computational Mathematics Computer Sciences
Identifiers
urn:nbn:se:uu:diva-11629 (URN)10.1007/s10543-007-0150-z (DOI)000251380800005 ()
Available from: 2007-12-04 Created: 2007-12-04 Last updated: 2018-01-12Bibliographically approved
Organisations

Search in DiVA

Show all publications